# SDR CA071003011

- Difficulty date: August 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Condition: Misinstalled
- Location: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, W, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THE ENGINE EXPERIENCED AN UNCOMMANDED REDUCTION IN POWER ACCOMPANIED BY FEATHERING OF THE PROPELLER. PRELIMINARY INSPECTION REVEALED IMPROPERLY TORQUED TORQUE SENSOR AND POOR CONTINUITY BETWEEN THE AFU AND FUEL CONTROL.
